Posted by Diego11 on May 18, 2012, at 17:29:27
I am wonder if anyone here has any success with high doses of Nardil ? I mean, if someone has not reached success on doses below 90 mg then the doses higher than 90mg have helped ?
At a time when I started to take Nardil for the first time in my life (it was about 5 months ago), the stimulants effects were great and literally it was the biggest change in my whole life with ****ing SP and I felt like total free from almost all symptoms of phobia, anxiety, OCD... I felt almost like outgoing person and full of energy, vitality...etc, but unfortunately only for the first month or so ..and later, the stimulants, communicative and other positive effects gradually gave way :(
Now, at this point I am taking 105 mg of Nardil as monotherapy( 45 in the morning and 30mg in the afternoon and 30mg toward night) plus only with 1,0 mg of Xanax (two times/ day), but unfortunately it is not a very effective treatment for me or perhaps better said, the current dose is maybe/probably not enought, but I dont know. I am still feeling anxious and also with symptoms of OCD and phobia, but mainly with no energy and stimulant effects and also without any motivation than in the past when i felt those great initial effects what i described above. ... I am still feeling some anti-anxiety and anti-depressive effects and also some improvement in communicative but now it is definitely not like in the beginning of Nardil therapy.
I often have experiences with fatigue, drowsiness, tiredness...etc many times during the whole day. I also suffer from postural hypotension and due to I am even now still drinking quite a lot of coffee or energy drinks (like a Redbull and so) during the day. How long does it take to these negative effects go away or at least be reduced ?
I am curious, Do I need a few weeks at 105mg to help to get back initial effects ? Do I have to go up to 120mg to the change gradually appear ? or Do I have to stop taking Nardil for a while (two weeks or so) to get effects back like in the beginning ?
I am also wondering, what do you think about combination TCA/ Parnate + Nardil ? Or is there any other combinations, ideas, tips, or something like that... how to prevent "poop out" effect of Nardil ? Or better said, Do you know about something besides to raise the Nardil dose as high as needed to get the initial effect back ?
Btw, I am taking Archimedes Nardil and I live in Europe
Thank you for reading my post !
P.S: Sorry, my English is not very good, I already slowly forget what I have learnt from english and also sorry for so many questions, I am just curious because I'm getting to the point that I don't know what to do and I don't know what to expect from this treatment :(